How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

Had bright yellow vomit; what could be wrong?

Customer Question

I wanted to know if there is something seriously wrong with a person if they throw up bright yellow vomit.
Haven’t seen a doctor; it only happened once this morning. I take a lot of medications. Some are for high blood pressure. I take Lexapro, a beta blocker, Xifaxan , levothyroxine, spironolactone, allopurinol for gout prevention, oxycodone 5 mg as needed for pain, escitalopram, oxybutynin, Vit D, Vit E. My last checkup was 2 weeks ago. I have a family history of high BP.
I have cirrhosis and are listed for transplant, however my MELD scores aren't bad enough and that puts me toward the end of the line.
Submitted: 3 months ago.
Category: Health
Expert:  DrThomasMD replied 3 months ago.


Usually not.

If it persists, it can be.

It can reflect bile, and indicate a gallbladder problem.

[bile reflux].

Call your doctor about this.